$ 1.04 $ 2.95
Aspirin by Major Pharmaceuticals provides the same great pain relief as Bayer® Aspirin. This aspirin comes in easy-to-swallow white round tablets, and is available in 4 different types (see below for options).
Comparable to the active ingredient in Bayer® Aspirin
- Neuralgia pains
- Common cold aches and pains
- Muscular aches
- White round tablets
- 4 types available
- Aspirin 325mg Tablets 100 count
- Aspirin EC 325mg Tablets 100ct.
- Aspirin EC 81mg Tablets 120 count
- Aspirin, Chewable 81mg Tablets 36 count
**Price may vary depending on option chosen
When you need relief for your everyday aches and pains, try Major Pharmaceuticals Aspirin. Made to relieve muscle and headaches, common cold aches and pains, and much more, this pain reliever is available in 4 different forms for your convenience. Major aspirin boasts the same effectiveness as the name brand Bayer Bayer® Aspirin, but is easier on your wallet.